# SDR ASOA201102186

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 439-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FS 439 TO 499 CORRODED.  REMOVED  SEAT TRACK SEGMENT IAW AMM 53-1-11-000-802.  DRILLED, COUNTERSUNK NEW SEAT TRACK IAW REO 601R-53-00-055.   INSTALLED SEAT TRACK IAW REO 601R-53-00-055.
